# SDR FDEA201104281660

- Difficulty date: April 28, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5381079420000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN BETWEEN FRAME 40 AND FRAME 41 AT STRINGER 39 TO STRINGER 40 EXTERNAL SURFACE FOUND WITH SKIN REWORKED.  REWORKED AS PER EA 6-5310-149618 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
